# SDR EE4Y2020060311428

- Difficulty date: June 3, 2020
- Submitted: June 3, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N90NA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 37,577 hours, 18,311 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PYLON AREA TRUST LINK AFT O/B LUG FIXED BUSHING WITH CORROSION. ACTION THE MENTIONED BUSHING WAS REPLACED BY A NEW ONE BY SRM GUIDELINES.
